# SDR QXEA9900508

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 10b
- Component: Grimes
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - EMERGENCY EVACUATION EXIT LIGHTS FROM SEATS 10B AND AFT ILLUMINATED.  MAINTENANCE REPAIRED WIRES ON BATTERY PACK CONNECTOR AT SEAT 14A, OPERATIONAL TEST NORMAL.
